# SDR ASAA2022020437358

- Difficulty date: February 4, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N305AS
- Make and model: Boeing 737990
- Aircraft serial: 30013
- Aircraft time: 66,479 hours, 26,584 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR DIFFICULT TO PULL CLOSED AND LATCH THE HANDLE. GROUNDED - YES. PERFORMED OPERATIONAL CK & VISUAL CK OF L1 DOOR PER B737-900 AMM 52-11-00 NO DEFECTS NOTED. DOOR OPERATES NORMAL
